IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2002 >
Volume 28 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/499

Title: Using Monte Carlo Methods to Evaluate Sub-Optimal Exercise Policies for American Options
Authors: Alobaidi, Ghada
Mallier, Roland
Keywords: American Options
Monte Carlo Method
Issue Date: 2002
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 28, No 3, (2002), 207p-218p
Abstract: In this paper we use a Monte Carlo scheme to find the returns that an uninformed investor might expect from an American option if he followed one of several näıve exercise strategies rather than the optimal exercise strategy. We consider several such strategies that an ill-advised investor might follow. We also consider how the expected return is affected by how often the investor checks to see if his exercise criteria have been met.
Description: ∗This research, which was funded by a grant from the Natural Sciences and Engineering Research Council of Canada, formed part of G.A.’s Ph.D. thesis [1].
URI: http://hdl.handle.net/10525/499
ISSN: 1310-6600
Appears in Collections:Volume 28 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol28-num3-2002-p207-p218.pdf536.88 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback